A general class of inequalities containing the Steffensen inequality and its generalization
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1980), pp. 79-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_4_a12,
author = {R. Kh. Sadikova},
title = {A general class of inequalities containing the {Steffensen} inequality and its generalization},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {79--80},
year = {1980},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_4_a12/}
}
R. Kh. Sadikova. A general class of inequalities containing the Steffensen inequality and its generalization. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1980), pp. 79-80. http://geodesic.mathdoc.fr/item/IVM_1980_4_a12/